# SDR CA101224003

- Difficulty date: December 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,343 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 900023402PR
- Condition: Seized
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 3 BRAKE UNIT SEIZED CAUSING TIRE FAILURE ON ARRIVAL. MTC ADVISED. NR 3  BRAKE REPLACED NR 3 & 4 TIRES REPLACED PER AMM.  REMOVED  BRAKE, & MAIN WHEEL ASSY.
